# SDR SWIA2021081060212

- Difficulty date: June 11, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON COCKPIT RH FLOORBEAM AT RBL12 JUST FWD OF FS280.00     (C-CHECK RO 8/6/2021)    CRACK VERIFIED. REMOVED AND INSTALLED NEW SECTION OF RH FLOORBEAM FROM FS 280.00 TO FS 268.00 AT RBL12 REF CRJ700 SRM 53-11-43-201-003-A01. NO NDT DEFECTS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
